This research examined the relationship between concomitant non-CDI antibiotic use and complications arising due to Clostridium difficile infection. To observe the hypothesized association, 160 total CDI patients between the ages of 50-90 were selected, 80 exposed to concomitant antibiotics and 80 unexposed. Samples were matched based upon their age and Horn's index, a severity score for underlying illness. Patients were de-identified by a third party, and analyzed retrospectively for differences between the two groups. In addition, patients exposed to broad spectrum antibiotics at the time of CDI treatment were further studied to demonstrate whether antibiotics had any effect on CDI complications. Between the two groups, the outcomes of interest (recurrent CDI, refractory CDI, mortality, ICU stay, and length of hospitalization) were not associated with concomitant antibiotic use at the time of CDI therapy. However, within the exposed population, certain classes of antibiotics such as cephalosporin, antifungals, and tetracyclines were more common in patients compared to other types of therapy. In addition, days of therapy provided evidence that sustained use of antibiotics affected CDI (p = 0.08), although a more robust sample size and additional study would be needed. Finally, refractory CDI was found to be potentially overestimated within the exposed population due to the possibility of antibiotic-associated diarrhea.